Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 21 found articles
 
 
  Sylow 2-subgroups of solvable Q 1 -groups
 
 
Title: Sylow 2-subgroups of solvable Q 1 -groups
Author: Norooz-Abadian, Meysam
Sharifi, Hesamuddin
Appeared in: Comptes Rendus mathematique
Paging: Volume 355 (2017) nr. 1 pages 4 p.
Year: 2017
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands